# SDR DALA2025072405583

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 66,624 hours, 47,906 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9504 AFT DOOR ARMING LEVER COVER DAMAGED / POOR CONDITION (B717 ONLY) / LOCATIONS:606. CORRECTIVE ACTION: ADJUSTED LATCH ON AFT BULKHEAD DOOR COVER ASSY (1101257)
